# SDR DALA13017960880

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 79,179 hours, 66,764 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT INBD BUSHING IS OUT OF LIMITS FOR STANDARD BUSHING.  RT MLG REF N/R 3.  REAMED INBD BORE TO 2.136 FOR .010 OVER BUSHING IAW CMM 57-40-1.  REPAIR GENERAL 2G1.  C/W FPI INSPECTION IAW CMM 57-40-1.  FOUND PITTING IN BORE.  REAMED INBD BORE TO 2.1515 FOR .025 OVER BUSHING TO REMOVE CORROSION IAW CMM 57-40-1, REPAIR GENERAL 2G1.  C/W FPI INSPECTION OF BORE IAW CMM 57-40-01.  NO ITEMS NOTED.  BUSHING INSTALLATION AND REMAINDER OF REWORK C/W ON CARD 5740-01114-01B.
